# SDR 2008UALA02444

- Difficulty date: April 25, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 32,816 hours, 12,503 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 4911710
- Condition: Faulted
- Location: Slat/Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ALTERNATE LAW (PROT LOST) DISPLAYED ON UPPER ECAM SCREEN.  ECAM SHOWS MOMENTARILY AS FLAPS AND SLATS MOVE OUT TO POSITION. FOUND SLAT/FLAP COMPUTER 22CV FAULTING. REPLACED SLAT AND FLAP CONTROL COMPUTER 22CV
